# SDR ERKR200100132

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N902WC
- Make and model: Boeing 737247
- Aircraft serial: 19613
- Aircraft time: 57,768 hours, 65,485 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 655220914
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION FOUND THE LEFT HAND SWING LINK FITTING CRACKED.  REMOVED AND REPLACED LEFT HAND SWING LINK FITTING PER BOEING 737 MM 57-20-01 AND BOEING DWR 65-46400 REV G SH:0001.
